# SDR USAA2011022190837

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: D52371174202
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - WEAR ON INNER SKIN OF THE FWD CARGO DOOR LOCATED FRAME 27A AFT LOWER CORNER.  REPAIRED INNER SKIN OF THE FWD CARGO DOOR LOCATED FRAME 27A AFT LOWER CORNER IAW EA 133332.
